MathSciNet Relay Station
MathSciNet bibliographic data
MR2826067 65F25 (15B33 65F20)
Yuan, Shifang; Liao, Anping Least squares solution of the quaternion matrix equation $X-A\widehat{X}B=C$ with the least norm. Linear Multilinear Algebra 59 (2011), no. 9, 985–998.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement